What is the reason for pain and burning sensation in testicle and groin?
User rating for this question
husband had pain in testicle and pain in groin (right side also) - right testicle has pain and has a burning sensation - can't find cause. Has been checked for hernia would like to know what kind of doctor do you go to for these problems.
Posted Tue, 10 Dec 2013 in Testicle Problems
Answered by Dr. P. T. Patil 16 minutes later
Brief Answer: It could be due to Orchitis, Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that your husband has pain in Rt testicle and groin . This is most likely to be due to inflammation of the testicle (Orchitis). Please consult qualified Urologist for clinical examination and get following basic tests done to confirm the diagnosis. 1) Routine urine test and urine culture. 2) Ultrasound scanning of the abdomen and scrotum. 3) Colour Doppler study of the scrotum. In the mean while take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily . Get the prescription of medicines from your family Physician. Ensure to drink more water.To keep your urine dilute . Further treatment will depend upon the results of these tests and final diagnosis. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
People also viewed
- Drugs/medication for sick, dull headache
- I have got a very small lump over scrotum
- Chronic groin testicle pain
- Burning sensation groin testicle
- Drugs/medication for hypersensitivity pneumonia
- Groin pain inflamed testicle frequent urination reason
- I am suffering slight pain in the my testicles
- Drugs/medication for nerve root injury
- Drugs/medication for epidemic meningococcal infection
- My right testicle is larger than the left one
- Groin and testicle pain causes
- Pain in testicles and groin
- Can i get a baby in one testicle
- Burns in penis and testical
- Drugs/medication for refractory angina